# SDR DALA2014062603800

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 39,144 hours, 20,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN FLOORBEAM BS 727B SPILCE STRAP LBL24.75, RBL 24.75, LBL 45.50, AND RBL 45.50 CRACKED.  MAINTENANCE REPAIRED IAW ERA 526847-14AD, REV ORIG.
